Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Real exchange rates and job flows: evidence from Turkey

APPLIED ECONOMICS, vol.50, no.42, pp.4489-4499, 2018 (Journal Indexed in SSCI) identifier identifier

Firm size and job creation: evidence from Turkey

ECONOMIC RESEARCH-EKONOMSKA ISTRAZIVANJA, vol.30, no.1, pp.349-367, 2017 (Journal Indexed in SSCI) Creative Commons License identifier identifier

Estimation and hypothesis testing in multivariate linear regression models under non normality

COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, vol.46, no.17, pp.8521-8543, 2017 (Journal Indexed in SCI) identifier identifier

Inference in multivariate linear regression models with elliptically distributed errors

JOURNAL OF APPLIED STATISTICS, vol.41, no.8, pp.1746-1766, 2014 (Journal Indexed in SCI) identifier identifier

Estimation in multivariate nonnormal distributions with stochastic variance function

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.255, pp.698-714, 2014 (Journal Indexed in SCI) identifier identifier

Model selection uncertainties and model averaging in autoregressive time series models

Pakistan Journal of Statistics, vol.28, no.2, pp.239-252, 2012 (Journal Indexed in SCI) identifier identifier

IMPACT OF EXCHANGE RATE AND CUSTOMS UNION ON TRADE BALANCE AT COMMODITY LEVEL OF TURKEY WITH EU (15)

ECONOMIC RESEARCH-EKONOMSKA ISTRAZIVANJA, vol.24, no.3, pp.75-85, 2011 (Journal Indexed in SSCI) Creative Commons License identifier identifier

Mahalanobis distance under non-normality

STATISTICS, vol.44, no.3, pp.275-290, 2010 (Journal Indexed in SCI) identifier identifier

Multiple linear regression model with stochastic design variables

JOURNAL OF APPLIED STATISTICS, vol.37, no.6, pp.923-943, 2010 (Journal Indexed in SCI) identifier identifier

Estimation in bivariate nonnormal distributions with stochastic variance functions

COMPUTATIONAL STATISTICS & DATA ANALYSIS, vol.52, no.3, pp.1728-1745, 2008 (Journal Indexed in SCI) identifier identifier

Regression analysis with a dtochastic design variable

INTERNATIONAL STATISTICAL REVIEW, vol.74, no.1, pp.77-88, 2006 (Journal Indexed in SCI) identifier identifier

Multiple linear regression model under nonnormality

COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, vol.33, no.10, pp.2443-2467, 2004 (Journal Indexed in SCI) identifier identifier

Nonnormal regression. I. Skew distributions

COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, vol.30, no.6, pp.993-1020, 2001 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

COMPARING METHODS OF ESTIMATION IN NON NORMAL SAMPLES

PROCEEDINGS OF FIFTH INTERNATIONAL STATISTICAL CONFERENCE, vol.17, pp.7-14, 2009 (International Conference Book)

Refereed Congress / Symposium Publications in Proceedings

Construction of treatment incomplete block designs: An integer programming approach

International Conference on Applied Statistical in Medical Sciences, Ankara, Turkey, 01 August 1997, vol.4, pp.205-209 identifier